# SDR SWAA2022072720770

- Difficulty date: June 20, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Part number: 141A52204
- Condition: Corroded
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FWD SLIDE ATTACH FITTING AT LBL 59 BS 344. / [01] CORROSION ON PASSENGER CABIN FWD SLIDE ATTACH FITTING AT LBL 59 BS 344 W.L 208.1 P/N 141A5220-4 ;AREA OT=0.060;RT=0.035 ;L=2.500'W=1.900'' ;X=0.025 WITH DEPTH GAGE ID:ATS2673 S/N:UNKNOWN DATE:07/2021 DUE07/2022. FOUND TO BE OUT LIMITS ON SRM PARTS ; WILL REPAIRABLE BY REPLACEMENT I.A.W SRM 51-10-02-0G PAR 9C .;[02] VERIFIED CORRECTIVE ACTION #1;[03] VERIFIED OK TO INSTALL L/H FWD SLIDE ATTACH FITTING.;[04] REPLACED L/H FWD SLIDE ATTACH FITTING IAW SRM 51-40-02-0G-0 AND DWG 141A5220;[05] UPDATED PART USED;[06] VERIFIED CORRECTIVE ACTION ITEMS 4 AND 5. VERIFIED MEASUREMENT FIELDS
